# SDR 98FDEA00752

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: ARC75001
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 413 TAIL CONE STRUCTURE OF RT HINGE FAIL DURING OPER: AREA DAMAGED DURING EXTEND OPER.  REMOVED AND REPLACED TAIL CONE RT HINGE STRUCTURE DAMAGE LWR SKIN, INTERCOSTAL, RIBS, FRAME, PNL AND DOUBLERS PER DWG AKC 7504 AND OPER CK MM 53-52-01-2 FND SAT.
